# SDR 99FDEA00046

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trim Cylinder
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR DID NOT RETRACT.  REMOVED AND REPLACED LT MAIN GEAR BEAM TRIM CYLINDER FOR MX PREVENTION PER MM 32-37-01-4.  LEAK CK COND NORMAL.  CANNIBALIZED TRIM CYLINDER FROM AC 617.
